On Lagrangian Spheres in the Flag Variety $F^3$
Matematičeskie zametki, Tome 98 (2015) no. 2, pp. 314-317
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Lagrangian sphere, flag variety, Gelfand–Tsetlin polytope.
@article{MZM_2015_98_2_a17,
author = {N. A. Tyurin},
title = {On {Lagrangian} {Spheres} in the {Flag} {Variety} $F^3$},
journal = {Matemati\v{c}eskie zametki},
pages = {314--317},
year = {2015},
volume = {98},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_98_2_a17/}
}
N. A. Tyurin. On Lagrangian Spheres in the Flag Variety $F^3$. Matematičeskie zametki, Tome 98 (2015) no. 2, pp. 314-317. http://geodesic.mathdoc.fr/item/MZM_2015_98_2_a17/
[1] N. A. Tyurin, TMF, 167:2 (2011), 193–205 | DOI | MR | Zbl
[2] N. A. Tyurin, 96, no. 3, 2014, 476–479 | DOI
[3] V. Guillemin, S. Sternberg, J. Funct. Anal., 52:1 (1983), 106–128 | DOI | MR | Zbl
[4] T. Nishinou, Yu. Nohara, K. Ueda, Adv. Math., 224:2 (2010), 648–706 | DOI | MR | Zbl
[5] Yu. Nohara, K. Ueda, Floer Cohomologies of Non-Torus Fibers of the Gelfand–Cetlin System, arXiv: 1409.4049
[6] A. Weinstein, Ann. of Math. (2), 98:3 (1973), 377–410 | DOI | MR | Zbl